Remark to a problem on 0-1 matrices
Compositio Mathematica, Volume 86 (1993) no. 1, p. 97-100
@article{CM_1993__86_1_97_0,
     author = {Tuzar, Anton\'\i n},
     title = {Remark to a problem on 0-1 matrices},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {1},
     year = {1993},
     pages = {97-100},
     zbl = {0788.15006},
     mrnumber = {1214656},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_1_97_0}
}
Tuzar, Antonín. Remark to a problem on 0-1 matrices. Compositio Mathematica, Volume 86 (1993) no. 1, pp. 97-100. http://www.numdam.org/item/CM_1993__86_1_97_0/

[1] G.H. Hardy, J.E. Littlewood and G. Pólya: Inequalities, Cambridge University Press, 1934. | JFM 60.0169.01

[2] M. Katz: Rearrangements of (0,1) matrices, Israel J. of Math. 9 (1971), 53-72. | MR 271131 | Zbl 0215.33405

[3] A. Khintchine: Über eine Ungleichung, Mat. Sb. 39 (1932), 35-39. | JFM 58.0094.09 | Zbl 0006.15803

[4] W.A. Luxemburg: On an inequality of A. Khintchine for zero-one matrices, Journ. of Combinatorial Theory 12 (1972), 289-296. | MR 321762 | Zbl 0241.05017

[5] F. Matúš: Inequalities concerning the demi-degrees and numbers of paths, Res. Report 1652, ÚTIA ČSAV Prague, 1990.

[6] F Matúš, A. Tuzar: Short proofs of Khintchine-type inequalities for zero-one matrices, Journ. of Combinatorial Theory and Applications, Ser. A 59 (1992), 155-159. | MR 1141332 | Zbl 0759.05023

[7] V. De Valk: The maximal and minimal 2-correlation of a class of 1-dependent 0-1 valued processes, Israel J. of Math. 62 (1988), 181-205. | MR 947821 | Zbl 0661.60028

[8] V. De Valk: A problem on 0-1 matrices, Compositio Math. 71 (1989), 139-179. | Numdam | MR 1012638 | Zbl 0741.15007